Alert archive / New York / Gale Warnings in 2011
Gale Warning 25, NWS New York, NY
NWS New York, NY issued this gale warning at Nov 10, 2011, 3:24 PM EST. It took effect at Nov 11, 2011, 3:40 AM EST. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 10, 2011, 3:24 PM EST (20:24 UTC)
- In effect from
- Nov 11, 2011, 3:40 AM EST
- Expired
- Nov 11, 2011, 9:00 PM EST
- In force
- 17 hr
- Issued by
- NWS New York, NY
The text
As transmitted, in the capitals the NWS used until 2016.
248 WHUS71 KOKX 102024 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 324 PM EST THU NOV 10 2011 ...HAZARDOUS CONDITIONS THROUGH FRIDAY EVENING... ANZ335-338-110430- /O.EXT.KOKX.SC.Y.0094.111110T2300Z-111112T0500Z/ /O.CAN.KOKX.GL.A.0018.111111T1100Z-111111T2300Z/ LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR- 324 PM EST THU NOV 10 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT EST FRIDAY NIGHT... ...GALE WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS REPLACED THE GALE WATCH WITH A SMALL CRAFT ADVISORY. * LOCATION...LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY AND NEW YORK HARBOR. * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS/WAVES...2 TO 5 FT ON THE SOUND. * TIMING...WINDS WILL SHIFT TO THE NORTHWEST THIS EVENING AFTER THE PASSAGE OF A COLD FRONT. THE STRONGEST WINDS WILL BE DURING THE DAY ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ355-110430- /O.CON.KOKX.SC.Y.0094.000000T0000Z-111111T1100Z/ /O.UPG.KOKX.GL.A.0018.111111T1100Z-111111T2300Z/ /O.NEW.KOKX.GL.W.0025.111111T1100Z-111112T0500Z/ SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 324 PM EST THU NOV 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST FRIDAY... ...GALE WARNING IN EFFECT FROM 6 AM FRIDAY TO MIDNIGHT EST FRIDAY NIGHT... THE NATIONAL WEATHER SERVICE IN UPTON HAS UPGRADED THE GALE WATCH TO A GALE WARNING...WHICH IS IN EFFECT FROM 6 AM FRIDAY TO MIDNIGHT EST FRIDAY NIGHT. * LOCATION...SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 35 KT. * SEAS...4 TO 7 FEET. * IMPACTS...ROUGH CONDITIONS AROUND INLETS AND IN SHOALING AREAS THROUGH TONIGHT WITH LONG PERIOD SWELLS CONTINUING. WINDS WILL SHIFT TO THE NORTHWEST BEHIND A COLD FRONT THIS EVENING. THE STRONGEST WINDS WILL BE FRIDAY INTO FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KT ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KT ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ350-353-110430- /O.CON.KOKX.SC.Y.0094.000000T0000Z-111111T1100Z/ /O.UPG.KOKX.GL.A.0018.111111T1100Z-111112T0600Z/ /O.NEW.KOKX.GL.W.0025.111111T1100Z-111112T0500Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 324 PM EST THU NOV 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST FRIDAY... ...GALE WARNING IN EFFECT FROM 6 AM FRIDAY TO MIDNIGHT EST FRIDAY NIGHT... THE NATIONAL WEATHER SERVICE IN UPTON HAS UPGRADED THE GALE WATCH TO A GALE WARNING...WHICH IS IN EFFECT FROM 6 AM FRIDAY TO MIDNIGHT * LOCATION...FIRE ISLAND INLET NY TO MONTAUK POINT NY OUT 20 NM. * WINDS...NORTHWEST 20 TO 30 KT WITH GUSTS TO AROUND 35 KT. * SEAS...6 TO 9 FEET. * IMPACTS...ROUGH CONDITIONS AROUND INLETS AND IN SHOALING AREAS THROUGH TONIGHT WITH LONG PERIOD SWELLS CONTINUING. WINDS WILL SHIFT TO THE NORTHWEST BEHIND A COLD FRONT LATE THIS EVENING. THE STRONGEST WINDS WILL BE FRIDAY INTO FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KT ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KT ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ330-110430- /O.CON.KOKX.SC.Y.0094.111110T2300Z-111111T1100Z/ /O.UPG.KOKX.GL.A.0018.111111T1100Z-111112T0600Z/ /O.NEW.KOKX.GL.W.0025.111111T1100Z-111112T0500Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- 324 PM EST THU NOV 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST FRIDAY... ...GALE WARNING IN EFFECT FROM 6 AM FRIDAY TO MIDNIGHT EST FRIDAY NIGHT... THE NATIONAL WEATHER SERVICE IN UPTON HAS UPGRADED THE GALE WATCH TO A GALE WARNING...WHICH IS IN EFFECT FROM 6 AM FRIDAY TO MIDNIGHT EST FRIDAY NIGHT. * LOCATION...LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY. * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 35 KT. * SEAS/WAVES...3 TO 5 FT. * TIMING...WINDS WILL SHIFT TO THE NORTHWEST BEHIND A COLD FRONT LATE THIS EVENING. THE STRONGEST WINDS AND HIGHEST SEAS WILL BE FRIDAY INTO FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KT ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KT ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ340-345-110430- /O.CON.KOKX.SC.Y.0094.111110T2300Z-111111T1100Z/ /O.UPG.KOKX.GL.A.0018.111111T1100Z-111111T2300Z/ /O.NEW.KOKX.GL.W.0025.111111T1100Z-111112T0500Z/ PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 324 PM EST THU NOV 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST FRIDAY... ...GALE WARNING IN EFFECT FROM 6 AM FRIDAY TO MIDNIGHT EST FRIDAY NIGHT... THE NATIONAL WEATHER SERVICE IN UPTON HAS UPGRADED THE GALE WATCH TO A GALE WARNING...WHICH IS IN EFFECT FROM 6 AM FRIDAY TO MIDNIGHT EST FRIDAY NIGHT. * LOCATION...PECONIC AND GARDINERS BAYS...SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY. * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 35 KT. * SEAS/WAVES...2 TO 4 FT. * TIMING...WINDS WILL SHIFT TO THE NORTHWEST BEHIND A COLD FRONT LATE THIS EVENING. THE STRONGEST WINDS WILL BE FRIDAY INTO FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KT ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KT ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JMC
4 follow-up statements
483 WHUS71 KOKX 110239 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 939 PM EST THU NOV 10 2011 ...HAZARDOUS CONDITIONS THROUGH FRIDAY EVENING... ANZ330-340-345-350-353-355-111100- /O.CON.KOKX.SC.Y.0094.000000T0000Z-111111T1100Z/ /O.CON.KOKX.GL.W.0025.111111T1100Z-111112T0500Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 939 PM EST THU NOV 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST FRIDAY... ...GALE WARNING REMAINS IN EFFECT FROM 6 AM FRIDAY TO MIDNIGHT EST FRIDAY NIGHT... * LOCATION...THE LONG ISLAND COASTAL OCEAN WATERS...EASTERN LONG ISLAND SOUND...AND THE SOUTHERN AND EASTERN BAYS OF LONG ISLAND. * WINDS...NW 20 TO 30 KT WITH GUSTS UP TO 35 KT. * TIMING...FRIDAY INTO FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KT ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KT ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ335-338-111100- /O.CON.KOKX.SC.Y.0094.000000T0000Z-111112T0500Z/ LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR- 939 PM EST THU NOV 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST FRIDAY NIGHT... * LOCATION...NEW YORK HARBOR...RARITAN BAY AND WESTERN LONG ISLAND SOUND. * WINDS...NW 15 TO 25 KT WITH GUSTS UP TO 30 KT. A BRIEF GUST UP TO 35 KT IS POSSIBLE EARLY FRIDAY AFTERNOON ON NEW YORK HARBOR. * SEAS/WAVES...4 TO 6 FT ON CENTRAL AND EASTERN LONG ISLAND SOUND. * TIMING...STRONGEST WINDS AND HIGHEST SEAS WILL OCCUR FRIDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
662 WHUS71 KOKX 110840 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 340 AM EST FRI NOV 11 2011 ...HAZARDOUS CONDITIONS THROUGH FRIDAY EVENING... ANZ330-340-345-350-353-355-112130- /O.CAN.KOKX.SC.Y.0094.000000T0000Z-111111T1100Z/ /O.EXT.KOKX.GL.W.0025.111111T0840Z-111112T0500Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 340 AM EST FRI NOV 11 2011 ...GALE WARNING NOW IN EFFECT UNTIL MIDNIGHT EST TONIGHT... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL CRAFT ADVISORY. * LOCATION...THE LONG ISLAND COASTAL OCEAN WATERS...EASTERN LONG ISLAND SOUND...AND THE SOUTHERN AND EASTERN BAYS OF LONG ISLAND. * SEAS/WAVES...7 TO 10 FT ON EASTERN OCEAN WATERS AND 5 TO 7 FT OVER WESTERN OCEAN WATERS. SEAS ON EASTERN LONG ISLAND SOUND WILL REACH 4 TO 6 FT. * WINDS...NORTHWEST 20 TO 30 KT WITH GUSTS UP TO 40 KT. * TIMING...STRONGEST WINDS AND HIGHEST SEAS WILL OCCUR THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KT ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KT ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ335-338-112130- /O.CON.KOKX.SC.Y.0094.000000T0000Z-111112T0500Z/ LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR- 340 AM EST FRI NOV 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * LOCATION...NEW YORK HARBOR...RARITAN BAY AND WESTERN LONG ISLAND SOUND. * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS/WAVES...4 TO 6 FT ON CENTRAL LONG ISLAND SOUND. * TIMING...STRONGEST WINDS AND HIGHEST SEAS WILL OCCUR THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
215 WHUS71 KOKX 112051 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 351 PM EST FRI NOV 11 2011 ...HAZARDOUS CONDITIONS TONIGHT... ANZ330-340-345-350-353-355-120200- /O.EXT.KOKX.GL.W.0025.000000T0000Z-111112T0200Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 351 PM EST FRI NOV 11 2011 ...GALE WARNING NOW IN EFFECT UNTIL 9 PM EST THIS EVENING... * LOCATION...THE LONG ISLAND COASTAL OCEAN WATERS...EASTERN LONG ISLAND SOUND...AND THE SOUTHERN AND EASTERN BAYS OF LONG ISLAND. * SEAS/WAVES...5 TO 8 FT ON THE OCEAN WATERS...AND 3 TO 5 FT ON EASTERN LONG ISLAND SOUND. * WINDS...GUSTS UP TO 35 KT. * TIMING...STRONGEST WINDS AND HIGHEST SEAS WILL OCCUR EARLY THIS EVENING. GUSTS UP TO 25 KT AND OCEAN SEAS OF 5 FT STILL LIKELY OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KT ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ335-338-120215- /O.CON.KOKX.SC.Y.0094.000000T0000Z-111112T0500Z/ LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR- 351 PM EST FRI NOV 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * LOCATION...NEW YORK HARBOR AND WESTERN LONG ISLAND SOUND. * WINDS...GUSTS UP TO 30 KT. * TIMING...STRONGEST WINDS WILL OCCUR EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
583 WHUS71 KOKX 120217 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 917 PM EST FRI NOV 11 2011 ...HAZARDOUS CONDITIONS INTO SATURDAY NIGHT... ANZ330-340-120500- /O.EXP.KOKX.GL.W.0025.000000T0000Z-111112T0200Z/ /O.EXA.KOKX.SC.Y.0094.000000T0000Z-111112T0500Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- PECONIC AND GARDINERS BAYS- 917 PM EST FRI NOV 11 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. * LOCATION...EASTERN LONG ISLAND SOUND AND PECONIC AND GARDINERS BAYS. * SEAS/WAVES...2 TO 4 FT ON THE SOUND...AND AROUND 2 FT IN THE BAYS. * WINDS...WEST 15 TO 20 KT WITH GUSTS UP TO 25 KT. * TIMING...THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ355-121100- /O.EXP.KOKX.GL.W.0025.000000T0000Z-111112T0200Z/ /O.EXB.KOKX.SC.Y.0094.000000T0000Z-111113T0500Z/ SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 917 PM EST FRI NOV 11 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EST SATURDAY NIGHT... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EST SATURDAY NIGHT. * LOCATION...ATLANTIC OCEAN WATERS FROM SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM. * SEAS...4 TO 6 FT...SUBSIDING TO 2 TO 4 FT SATURDAY. * WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * TIMING...STRONGEST WINDS AND HIGHEST SEAS WILL OCCUR THIS EVENING. WINDS SUBSIDE LATE TONIGHT...THEN INCREASE AGAIN SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ350-353-121100- /O.EXP.KOKX.GL.W.0025.000000T0000Z-111112T0200Z/ /O.EXB.KOKX.SC.Y.0094.000000T0000Z-111113T1100Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 917 PM EST FRI NOV 11 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST SUNDAY... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EST SUNDAY. * LOCATION...ATLANTIC OCEAN WATERS FROM FIRE ISLAND INLET NY TO MONTAUK POINT NT OUT 20 NM. * SEAS...6 TO 9 FT ON THE OCEAN WATERS...SUBSIDING TO 4 TO 7 FT SATURDAY. * WINDS...WEST 15 TO 20 KT WITH GUSTS UP TO 30 KT. * TIMING...STRONG WINDS THROUGH SATURDAY...THEN DIMINISHING SATURDAY NIGHT. HIGHEST SEAS THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ345-120330- /O.EXP.KOKX.GL.W.0025.000000T0000Z-111112T0200Z/ SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 917 PM EST FRI NOV 11 2011 ...GALE WARNING HAS EXPIRED... WIND GUSTS HAVE DIMINISHED TO AROUND 20 KT. OCCASIONAL GUSTS TO 25 KT ARE POSSIBLE THROUGH MIDNIGHT. $$ ANZ338-120330- /O.CAN.KOKX.SC.Y.0094.000000T0000Z-111112T0500Z/ NEW YORK HARBOR- 917 PM EST FRI NOV 11 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL CRAFT ADVISORY. WIND GUSTS HAVE DIMINISHED BELOW 25 KT. $$ ANZ335-120500- /O.CON.KOKX.SC.Y.0094.000000T0000Z-111112T0500Z/ LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- 917 PM EST FRI NOV 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * LOCATION...WESTERN LONG ISLAND SOUND. * WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * TIMING...STRONGEST WINDS WILL OCCUR THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this gale warning went out at Nov 10, 2:11 PM EST, 1 hour 13 minutes earlier.
Area forecast discussion, Nov 10, 2:11 PM EST, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
211 PM EST THU NOV 10 2011
.SYNOPSIS...
A COLD FRONT MOVES INTO THE REGION FROM THE WEST TODAY.
MEANWHILE...LOW PRESSURE WILL TRACK NORTH THROUGH EASTERN PORTIONS
OF THE FORECAST AREA BY THIS EVENING. THE COLD FRONT MOVES THROUGH
THE REGION LATE TONIGHT. HIGH PRESSURE BUILDS SOUTH OF THE AREA
FOR THE END OF THE WEEK AND WEEKEND. UNSETTLED WEATHER IS EXPECTED
NEXT WEEK AS A SERIES OF FRONTAL SYSTEMS MOVE ACROSS THE REGION.
&&
.NEAR TERM /THROUGH TONIGHT/...
1910Z UPDATE...UPDATE TO THE GRIDS TO FINE TUNE THE WX AND
POPS...ELIMINATING PCPN CHANCES IN THE CITY AND W FOR THE AFTN.
FRONT JUST PASSED THRU KMGJ.
1730Z UPDATE...MOSTLY SUNNY ACROSS THE CITY AND POINTS N AND W.
ACROSS ERN CT AND LI RAIN CONTINUES TO ROTATE NWD INTO THE AREA.
FOR THE REMAINDER OF THE DAY...WILL CONTINUE PERIODS OF RAIN
ACROSS THESE ERN AREAS.
THE MAIN FCST CONCERN IS ACROSS WRN LI INTO WRN CT. POPS ARE
HIGHER HERE BUT PCPN COVERAGE IS NOT WIDESPREAD...SO NOT EXPECTING
SIGNIFICANT RAINFALL ATTM.
FROM THE CITY W...VERY LOW CHANCES THAT A STRAY -SHRA MAY IMPACT
THE AREA. ESPECIALLY INVOF THE CITY WITH PCPN OFF THE NJ COAST.
FCST IS THEREFORE THE RARE OCCURRENCE OF MOSTLY SUNNY WITH CHANCES
FOR -RA.
INCREASED TEMPS ACROSS THE HUDSON VALLEY WITH THE SUNSHINE.
BAND OF PCPN ACROSS UPSTATE NY AND PA MAKING LITTLE IF ANY EWD
PROGRESS WITH THE JET BECOMING NEARLY MERIDIONAL. DO NOT EXPECT
PCPN ASSOCIATED WITH THIS FEATURE TIL AFT 23Z.
AS THE JET OVER THE PLAINS CONTINUES EWD...ENTIRE SYSTEM WILL
SHIFT E TNGT. SFC FRONT IS ALREADY THRU PARTS OF ERN PA...SO THE
PCPN MAY OCCUR MAINLY AFT THE FROPA. TIMING OF THE FRONT AROUND
00Z IN THE CITY BEFORE TRACKING EWD THRU TNGT.
POPS CLOSE TO THE NAM12 AS THIS MODEL APPEARS TO BE HANDLING THE
SYSTEM WELL. TEMP TREND OVERNIGHT ALSO WEIGHTED TOWARDS THE NAM
DUE TO THE TIMING OF THE FRONT....AS TEMPS WILL BE MILD AND NEARLY
STEADY TIL THE AIRMASS CHANGES.
&&
.SHORT TERM /FRIDAY/...
1730Z UPDATE...NO SIGNIFICANT CHANGES...EXCEPT BASED ON THE LATEST
DATA HAVE LINGERED PCPN ACROSS ERN AREAS INTO THE MRNG HOURS.
DEEP UPPER TROUGH MOVES INTO THE REGION FRI WITH SFC HIGH PRES
BUILDING OVER THE GOLF COAST STATES. A TIGHT NW PRES GRADIENT WILL
DEVELOP BETWEEN THESE TWO SYSTEMS...RESULTING IN WINDS 15-25 MPH
WITH 30-35 MPH ACROSS THE REGION. STRONG CAA WILL RESULT IN HIGHS
ABOUT 10 DEGREES COOLER THAN TODAY...TOPPING OFF IN THE LOWER
50S...WHICH IS A FEW DEGREES BELOW NORMAL.
&&
.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
HIGH PRESSURE SHIFTS FROM THE SOUTHEASTERN STATES TO THE CAROLINA
COASTAL REGION FRIDAY NIGHT. WINDS WILL SHIFT FROM THE NW TO THE
SW BY MORNING...BUT WITH COOL ADVECTION MOST OF THE NIGHT LOWS
TEMPS WILL DROP INTO THE UPPER 20S OVER THE LOWER HUDSON VALLEY
AND INTERIOR CT. MID TO UPPER 30S EXPECTED OVER NYC AND COASTAL
LI/CT.
THE HIGH MOVES OFFSHORE SATURDAY...WITH RETURN FLOW DEVELOPING
OVER THE REGION. STILL LOOKING AT A GOOD PRESSURE GRADIENT BETWEEN
THE HIGH AND CANADIAN LOW PRESSURE...SO GUSTY WINDS ARE EXPECTED...
ESPECIALLY ALONG THE COASTS. HIGHS A FEW DEGREES WARMER THAN
FRIDAY...GENERALLY IN THE MID 50S. CONTINUED WARM AIR ADVECTION
SUNDAY RESULTS IN TEMPS REACHING THE LOW 60S OVER MOST OF THE
REGION.
MODELS DIVERGE BY SUNDAY NIGHT RESULTING IN A RATHER LOW
CONFIDENCE FORECAST FOR THE COMING WEEK. GFS IS MORE PROGRESSIVE
THAN ECMWF...DEVELOPING A CUTOFF UPPER LOW OVER SOUTHERN CANADA
THAT SWINGS A COLD FRONT THROUGH THE REGION MONDAY...FOLLOWED BY
ANOTHER FRONT TUESDAY NIGHT INTO WEDNESDAY. THE ECMWF DOES NOT
DEVELOP THE UPPER CUTOFF LOW...FAVORING INSTEAD WEAKER UPPER LEVEL
TROUGHING PIVOTING THROUGH THE AREA. THIS RESULTS IN THE FIRST
SURFACE COLD FRONT NOT REACHING THE AREA UNTIL TUESDAY...WITH HIGH
PRESSURE OVER THE REGION WEDNESDAY. FORECAST CALLS FOR SLIGHT
CHANCE TO CHANCE POPS OVER THE REGION SUNDAY NIGHT THROUGH
WEDNESDAY WITH TEMPERATURES GENERALLY A FEW DEGREES BELOW NORMAL.
&&
.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
A COLD FRONT REMAINS WEST OF THE CITY TERMINALS...WHICH WILL PUSH
EASTWARD THIS AFTERNOON AND EVENING. MEANWHILE...RAIN CONTINUES
ACROSS THE FAR EASTERN TERMINALS FROM AN OFFSHORE LOW PRESSURE
SYSTEM.
A COLD FRONT ACROSS FAR WESTERN NJ WILL CONTINUE TO PUSH EASTWARD
ACROSS THE REGION THIS EVENING. THIS WILL RESULT IN VFR/MVFR CIGS
WITH SOME SCATTERED SHOWERS. CONFIDENCE NOT HIGH ON HOW WIDESPREAD
THE LINE OF PRECIPITATION WILL BE WHEN IT REACHES THE CITY
TERMINALS...SO WILL CARRY VICINITY SHOWERS UNTIL 00Z..THEN SHRA
FOR A PERIOD BETWEEN 00Z AND 05Z.
ACROSS THE EASTERN TERMINALS...PRECIPITATION FROM AN OFFSHORE LOW
WILL CONTINUE TO FALL THROUGH THE REMAINDER OF THE AFTERNOON. AS
THE FRONT APPROACHES...IT WILL PUSH THE PRECIPITATION EASTWARD.
PERIODS OF SUB IFR MAY BE POSSIBLE THROUGH THIS TIME.
ONCE THE FRONT CLEARS THE REGION...VFR CONDITIONS ARE EXPECTED.
WINDS WILL START OFF LIGHT AND VARIABLE AND BECOME NORTHEAST AND
INCREASE THROUGH THE OVERNIGHT WITH GUSTS DEVELOPING. GUSTS INTO
THE LOWER 30 KT RANGE WILL BE POSSIBLE ON FRIDAY.
NY METRO ENHANCED AVIATION WEATHER SUPPORT...
DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS
CAN BE FOUND AT: HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)
KEWR FCSTER COMMENTS: AMENDMENTS EXPECTED FOR TIMING STRATUS/FOG
IMPROVEMENT.
KJFK FCSTER COMMENTS: AMENDMENTS POSSIBLE FOR CIGS AND VSBYS WITH
APPROACHING COLD FRONT.
KLGA FCSTER COMMENTS: AMENDMENTS POSSIBLE FOR CIGS AND VSBYS WITH
APPROACHING COLD FRONT.
KTEB FCSTER COMMENTS: AMENDMENTS POSSIBLE FOR CIGS AND VSBYS WITH
APPROACHING COLD FRONT.
KHPN FCSTER COMMENTS: AMENDMENTS POSSIBLE FOR CIGS AND VSBYS WITH
APPROACHING COLD FRONT.
KISP FCSTER COMMENTS: AMENDMENTS POSSIBLY FOR LOWERING CONDITIONS
THIS AFTERNOON WITH SHOWERS AND/OR FOG.
OUTLOOK FOR 18Z FRIDAY THROUGH MONDAY...
FRIDAY...VFR...GUSTY NW TO W FLOW.
SATURDAY AND SUNDAY...VFR. GUSTY DAYTIME SW WINDS.
MONDAY AND TUESDAY...A COLD FRONT APPROACHES IN THIS TIME FRAME.
SUB-VFR CONDITIONS POSSIBLE. THERE IS HOWEVER A BETTER CHANCE OF
SUB VFR CONDITIONS ON TUESDAY.
&&
.MARINE...
SCA CONDITIONS REMAIN ON THE OCEAN WATERS TODAY...MAINLY FOR ROUGH
SEAS IN PERSISTENT LONG PERIOD SWELLS. NW WINDS INCREASE TONIGHT
AFTER THE PASSAGE OF A COLD FRONT...AND SCA WINDS ARE EXPECTED ON
ALL WATERS IN ADDITION TO THE HIGH SEAS ON THE OCEAN. WILL GO
AHEAD AND CONVERT THE SCA FOR HAZARDOUS SEAS FOR THE OCEAN TO A
GENERAL SCA...IF ONLY TO MINIMIZE HEADLINES.
GALE WATCH REMAINS UP FOR ALL WATERS FRIDAY. WILL EXTEND IT
THROUGH FRI EVENING FOR EASTERN WATERS...AS MODELS ARE INDICATING
THAT THE STRONGEST WINDS WILL ARRIVE A BIT LATER IN THE MORNING...
SO THEY MAY LINGER INTO THE EVENING.
GUSTS GRADUALLY DECREASE FROM WEST TO EAST ACROSS THE WATERS
OVERNIGHT. NOT MUCH RELIEF AFTERWARD...AS A STRONG PRESSURE
GRADIENT CONTINUES BETWEEN OFFSHORE HIGH PRESSURE AND CANADIAN LOW
PRESSURE OVER THE WEEKEND. SCA-CRITERIA SEAS ARE EXPECTED TO
CONTINUE OVER THE OCEAN WATERS INTO TUESDAY. A SERIES OF FRONTAL
SYSTEMS CROSSING THE WATERS WILL CAUSE PERIODS OF SCA WIND GUSTS
INTO MIDWEEK.
&&
.HYDROLOGY...
GENERALLY LESS THAN A QUARTER OF AN INCH OF QPF EXPECTED WEST OF A
LINE FROM THE BORDER BETWEEN FAIRFIELD/NEW HAVEN COUNTIES TO THE
BORDER OF WESTERN/EASTERN SUFFOLK COUNTY.
EAST OF THAT LINE...A HALF INCH TO 1 INCH IS LIKELY OVER EASTERN
LONG ISLAND AND UP TO AN INCH TO 1-1.25 INCHES POSSIBLE OVER NEW
LONDON COUNTY. NO FLOODING PROBLEMS ARE EXPECTED WITH THESE
RAINFALL AMOUNTS.
DRY THEREAFTER UNTIL NEXT COLD FRONT APPROACHES ON TUESDAY
WITH THE NEXT CHANCE FOR SHOWERS.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO MIDNIGHT EST
FRIDAY NIGHT FOR ANZ335-338.
SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 6 AM EST FRIDAY
FOR ANZ330-340-345.
GALE WARNING FROM 6 AM FRIDAY TO MIDNIGHT EST FRIDAY NIGHT FOR
ANZ330-340-345-350-353-355.
SMALL CRAFT ADVISORY UNTIL 6 AM EST FRIDAY FOR ANZ350-353-355.
&&
SYNOPSIS...MPS
NEAR TERM...JMC
SHORT TERM...JMC/MPS
LONG TERM...KCS
AVIATION...BC
MARINE...MPS/KCS
HYDROLOGY...MPSHazardous weather outlook, Nov 10, 3:24 PM EST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 324 PM EST THU NOV 10 2011 ANZ335-338-CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081- 176>179-112030- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-NORTHERN FAIRFIELD-NORTHERN NEW HAVEN- NORTHERN MIDDLESEX-NORTHERN NEW LONDON-SOUTHERN FAIRFIELD- SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON- WESTERN PASSAIC-EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN- WESTERN ESSEX-EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE- PUTNAM-ROCKLAND-NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER- NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)- NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK- SOUTHEASTERN SUFFOLK-NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS- SOUTHERN NASSAU- 324 PM EST THU NOV 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-340-345-350-353-355-112030- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 324 PM EST THU NOV 10 2011 ...GALE WARNING IN EFFECT FROM 6 AM FRIDAY TO MIDNIGHT EST FRIDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. JMC
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.